I am on the pill but had 3 days of antibiotics for an infection. I know that they can affect the pill so used a condom when having sex during that time. The condom broke though so the next morning I went and got a morning after pill. The pharmacist suggested that when I reached the end of my pill packet I should miss my 7 pill-free days and back to back it with the next packet. I was only in the first week of a new packet when it happened though. I then started bleeding 6 days after the morning after pill, and bled for 9 days whilst still taking the pill. Can anyone tell me if I should back to back the packets or just have the break and try to get back on to my normal cycle? (I now only have 1 pill left to take) Was there a reason for her saying this? I would rather have a period to know I am not pregnant! Is the bleeding now a period or something else (does this prove that I am not pregnant now?) Help!!